# SDR CHQA200900108

- Difficulty date: April 14, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 18,248 hours, 14,863 cycles
- Engine: Ge CF343B1
- Engine time: 31,155 hours, 25,935 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 59465
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FLOOR EMERGENCY LIGHTS NEAR ROW NR 1 WERE INOPERATIVE WHEN TESTED.   THE LIGHT STRIP WAS SWAPPED WITH THE AFT STRIP AND THE FAULT FOLLOWED.  THE LIGHT STRIP WAS LEFT IN THE AFT POSITION AND DEFERRED.  THE FINAL CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.  MAINTENANCE REPLACED THE AFT EMERGENCY LIGHT FLOOR POWER CABLE IAW AMM 33-51-01, OPS CHECK GOOD.
